# SDR DALA2018022401149

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA AT FUEL ACCESS PLATES 620AT. CORROSION LEVEL 2, FUEL ACCESS PLATE 620AT WAS REPLACED FOR NEW ACCESS PLATE PER SRM 57-10-01 REPAIR 2 PAR 5.
